MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL EXTERNAL BATTERY, AMERICAS; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL EXTERNAL BATTERY, AMERICAS; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27919
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The astral device was returned to a third-party service center.Evaluation confirmed the reported complaint.The external battery requires replacement to address the issue.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device external battery displayed a battery error message.There was no patient involvement.

Brand Name
ASTRAL EXTERNAL BATTERY, AMERICAS
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key24058954
Report Number3007573469-2026-01044
Device Sequence Number9707214
Product Code NOU
UDI-Device Identifier00619498279197
UDI-Public(01)00619498279197(11)241002(10)1828912
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 01/13/2026
Report Date (Section F) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number27919
Device Catalogue Number27919
Device Lot Number1828912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2025
Device Age14 MO
Date Report to Manufacturer01/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/13/2026